# SDR A6WA201141076

- Difficulty date: October 12, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 18,477 hours, 17,813 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT STOP FITTING ON THE AVIONIC DOOR IS CHAFED.  BLENDED CHAFED AREA AT FWD RT STOP FITTING ON AVIONICS DOOR IAW REO 601R-53-21-2194.
